# SDR GTIA020660

- Difficulty date: May 8, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - TEST FLIGHT FAILED, UNABLE TO RAISE GEAR HANDLE.  PERFORMED TROUBLESHOOTING AND FOUND LANDING GEAR CONTROL LEVER AND ANTI-RETRACTION LATCH OUT OF RIG.  ADJUSTED LANDING GEAR CONTROL LEVER AND ANTI-LATCH.  (M)
